I am diagnosed bipolar and started lithium and lamotrigene. the lamotrigene was too expensive though it worked wonders i had to downgrade the doc doubled my dosage of lithium and added buspirone. i am currently on 1200 mg lithium and 15 mg buspirone and suffering severe mood swings. i quit taking it three days ago and still suffferin physically and emotionally
Dear Kristi, I'm so sorry you're having such a rough time of it right now. Just wanted to let you know there's someone out here who understands and has compassion. There's actually a drug interaction place within this site! You type in the names of the meds, & it brings them up & tells you. I would really encourage you to talk with your Dr again. It may dangerous to just quit a med abrubtly. Please stay with your lithium ( I'm on it too ), and hang in there. Since the lamotrigene was so helpful to you I hope you will be able to find a way to receive it again. zizilee
Funny because I was looking for this answer myself. I don't trust the place I go to the doc had me on Prozac for a year my hormones must've been crazy my face broke out horrible,I wanted 2 ram my head in a wall,got in a bs fight got arrested n now have a record,I kept telling him I felt manic anyway was on it for a year then I tell a doc from the same place no anti depressants he gave me n I felt a lil manic n stopped,sometimes dunno if it's me or the meds which is what brings me here,I did the interaction checker n they both increase serotonin n I've been feeling off,I've been on lithium solo n buspar solo but not together till recent,if Prozac increases serotonin n makes me nuts could this mix do the same?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Bipolar Disorder - I have kidney failure and bipolar and the meds I take lithium for the bipolar and
Updated 23 Oct 2009 • 1 answer
Updated 7 Oct 2011 • 4 answers
Updated 14 Aug 2018 • 7 answers
Updated 21 Nov 2012 • 2 answers
Updated 9 Aug 2017 • 1 answer